Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.
I believe that I can help.
You say that you think you have symptoms of schizophrenia but you do not mention what they are
The very nature of your concern, that you might forget to take your pills and would thus be forced to take them, is the type of concern that may be voice by a person who has obsessive thoughts.
It sounds as if your concerns are driven by OCD behavior.
Tell me what you think are your schizophrenic symptoms now that you are online.
You are probably right about the concerns being driven by ocd behavior. Well I have noticed and some others have that I like to stay inside quite a bit and I don get nervous in social situations. Especially if I have to talk in front of a lot of people and hey are all looking at me. HAve also noticed sometimes I don't have as much fun with stuff that I used to but not sure if that is why or not. I have in the past had great worry or kind of delusion feelings but not so much at the moment.
These are not symptoms of schizophrenia, but other anxiety behaviors. (Remember that OCD is an anxiety disorder).
It seems that you have a bit of social phobia and/or some performance anxiety.
It is kind of a relief hearing that I don't have schizo symptoms thought maybe I did. Over all after time my ocd compulsions have been a lot better so I wasn't sure if that was part of it or something else.
This can be helped with a very mild and non-addictive medication called propanolol. It is a beta-blocker and in larger doses is used to control blood pressure and in small doses it is used for performance anxiety, often by actors, public speakers, singers, concert musicians, and so on.
Do you ever get panic attacks?
Rapid heartbeat, fear of dying, hard to catch your breath, sweating, etc.?
No not really I have worry sometimes but never really attacks
That is excellent.
I also thought maybe because I feel like my short term memory is getting worse. Sometimes I forget where I put something not even a half a minute after or less.
Yes I am glad I don't get panic attacks I have seen them and they look scary
Ask your physician if you could try some propranol (I spelled it incorrectly above). It is marketed here as Inderal.
ok thanks for your help
Your short term memory may be part of the ADHD which can do that.
I wish you great success and shall keep you in my prayers.
Elliott, MAE, LPCC, NCC, CCMHC
thanks again have a great day
You too. :) You are very welcome.